50yr old woman - have been on 4mg Amias + 5mg Bisoprolol for high BP for about a year now?
- 25 Nov 2009 by sheltielass
- high blood pressure, bisoprolol
Last reading was taken at Doctors surgery 2 months ago - it was 118/66 (a miracle for me, as I suffer from 'white coat syndrome'!!). So, Doctor seems to have got my BP under control, but have had 4 outbreaks of thrush (VERY unusal for me?) in the time since starting on Amias... is this just a coincidence, or has anyone else ever had this side effect from them??
Anne (Shetland Isles)
9 Dec 2009
Could you please give more information about Amias. Is that the brand name? What is the active ingredient in it? Please add answer as a comment and I'll see if I can help.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
A week ago an ER dr told me to stop taking BISOPROLOL after he noticed that when I slept my blood pressure falls below 100/65, and my pulse falls ...
3 answers • 4 Jun 2010
... to go up when workingout?
1 answer • 21 Nov 2011
I take Amias candesartan cilextil marketed by Amias and am runniing short. I am in Morocco where most medicines are produced under licence from ...
1 answer • 10 Dec 2011
My mother is an 85 year old woman, and weighs 90 lbs. She is a non-smoker, non-drinker, and tries to eat healthy foods and exercise regularly. She ...
0 answers • 21 Jan 2012
My blood pressure sometimes has a sort of high bottom number: around 83-87, or would it be better to ask my Dr. about it @ my next Dr's ...
2 answers • 23 Feb 2013